# SDR JJBA20250401039

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 50,086 hours, 32,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH AFT EXTERIOR EMERGENCY LIGHT. OPS CHECK SAT.
